UNIGE document Scientific Article
previous document  unige:12452  next document
add to browser collection
Title

Order Stars and Stiff Integrators

Authors
Published in Journal of Computational and Applied Mathematics. 2000, vol. 125, no. 1-2, p. 93-105
Abstract Order stars, introduced in G. Wanner, E. Hairer, S.P. Nørsett (Order stars and stability theorems, BIT 18 (1978) 475–489), have become a fundamental tool for the understanding of order and stability properties of numerical methods for stiff differential equations. This survey retraces their discovery and their principal achievements. We also sketch some later extensions as well as recent developments and open problems.
Keywords Stiff differential equationsOrder starsA-stability
Stable URL http://archive-ouverte.unige.ch/unige:12452
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Identifiers
Structures

168 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :